# SDR HNAA2014081100228

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 57,062 hours, 64,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AFT EMERGENCY CEILING LIGHTS, FWD CEILING EMERGENCY LIGHT ALL OP EMERGENCY SIGNS MID CABIN COME ON, THEN GOES OUT.  R & R ALL EMERGENCY LIGHT BATTERIES IAW 33-50-03Q, 33-50-05R.  OPS CHECKED GOOD.
